×

zbMATH — the first resource for mathematics

Asymptotic behaviour of the resolvent of Sturm-Liouville equations and the algebra of the Korteweg-de Vries equations. (English. Russian original) Zbl 0334.58007
Russ. Math. Surv. 30, No. 5, 77-113 (1975); translation from Usp. Mat. Nauk 30, No. 5(185), 67-100 (1975).

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
49Q99 Manifolds and measure-geometric topics
35G20 Nonlinear higher-order PDEs
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI